# SDR SWAA2023072481129

- Difficulty date: July 21, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 7,403 hours, 4,109 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY R/H SIDE FLASHLIGHT INOP<[01] R&R AFT GALLEY R/H SIDE FLASHLIGHT BATTERY IAW AMM 25-64-00 NEXT INSP DATE JULY 2028
